So that's what's causing that heartburn! It usually hits awhile after I take it so I really didn't link the two. But now that you mention it, that's probably doing it. What do you do for it? I just get up and drink a bunch of water. Of course then I'm up many times during the night getting rid of the bunch of water.
I started to get acid indigestion/heartburn and I realized that it was from being constipated, which the narcotic medications DEFINITELY DO. I would recommend taking Miralax which is great and you will probably need to take it every day. If I skip a day, I get backed up, and the heartburn/acid indigetions return. Sometimes you need to use it for a couple of days for things to really get moving.
My Doc gave me a script of Ranitidine 150 MG for my heartburn and it works great . Tums or Rolaids did nothing for me .. In a perfect world the Doctor would of gave me something other than Hydrocodone , but its not so perfect.